# SDR AU510001539

- Difficulty date: May 4, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Failed
- Location: Engine
- Part time: 1,584 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT ENGINE METAL CONTAMINATION.  INSPECTION FOUND NR 3 CYLINDER AND PISTON DAMAGED.  SUSPECT CAUSED BY DETONATION.
